# SDR CHQA200500026

- Difficulty date: February 4, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000064
- Engine: Ge CF348E5
- System (JASC): 7250 · Turbine Section
- Part: Retaining Ring
- Part number: AS3217186
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT FROM CURACAO CUR TO FLL FOR AIRCRAFT DELIVERY - AFTER DEPARTING CUR AND CLIMBING TO 38,000 FEET, THE CREW NOTICED THE OIL QUANTITY WAS DIMINISHING ON ENGINE 2.  THE OIL PRESSURE BEGAN TO DROP SOON AFTER.  THE RIGHT ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO CUR FOR AN UNEVENTFUL LANDING.  THE OIL LOSS WAS DUE TO THE RETAINING RING P/N AS3217-186 WAS MISSING WHICH HOLDS THE CAP COVER P/N 4117T32P02 ON THE C OIL SUMP.  REMOVED AND REPLACED RETAINING RING.  OPS CHECK GOOD.
